Conservation relations for local theta correspondence

BINYONG SUN AMSS, Chinese Academy of Sciences CHEN-BO ZHU National University of Singapore

Representation Theory mathscidoc:1705.30002

J. Amer. Math. Soc., 28, (4), 939–983, 2015
We prove Kudla-Rallis conjecture on ¯rst occurrences of local theta correspondence, for all irreducible dual pairs of type I and all local ¯elds of characteristic zero.
No keywords uploaded!
[ Download ] [ 2017-05-30 17:21:20 uploaded by yauawardadmin ] [ 55 downloads ] [ 0 comments ]
@inproceedings{binyong2015conservation,
  title={Conservation relations for local theta correspondence},
  author={BINYONG SUN, and CHEN-BO ZHU},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530172120930902778},
  booktitle={J. Amer. Math. Soc.},
  volume={28},
  number={4},
  pages={939–983},
  year={2015},
}
BINYONG SUN, and CHEN-BO ZHU. Conservation relations for local theta correspondence. 2015. Vol. 28. In J. Amer. Math. Soc.. pp.939–983. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530172120930902778.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved